Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the harmonic summability of double Fourier series


Author: P. L. Sharma
Journal: Proc. Amer. Math. Soc. 9 (1958), 979-986
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0104968-8
MathSciNet review: 0104968
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. S. Chow, On the cesaro summability of double Fourier series, Tôhoku Math. J. vol. 5 (1953) pp. 277-283. MR 0061690 (15:867a)
  • [2] J. J. Gergen, Convergence criteria for double Fourier series, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 29-63. MR 1501671
  • [3] Hardy and Rogosinki, Proc. Cambridge Philos. Soc. vol. 43 (1947) pp. 10-25. MR 0019147 (8:376c)
  • [4] J. G. Herriot, The Nörlund summability of double Fourier series, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 72-94. MR 0006766 (4:38d)
  • [5] Hille and Tamarkin, On the summability of Fourier series, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 757-783. MR 1501662
  • [6] B. N. Prasad and Siddiqui, Harmonic summability of Fourier series, Proc. Indian Acad. Sci. vol. 28 (1948) pp. 527-531. MR 0027878 (10:369a)
  • [7] E. C. Titchmarsh, Theory of functions, p. 40.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0104968-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society